Cite this article
- MLA
-
Moreau, Rémi. "Parallèle sur l’intérêt assurable." Assurances, volume 47, number 3, 1979, p. 261–264. https://doi.org/10.7202/1104044ar
- APA
-
Moreau, R. (1979). Parallèle sur l’intérêt assurable. Assurances, 47(3), 261–264. https://doi.org/10.7202/1104044ar
- Chicago
-
Moreau, Rémi "Parallèle sur l’intérêt assurable". Assurances 47, no. 3 (1979) : 261–264. https://doi.org/10.7202/1104044ar
Export the record for this article
RIS
EndNote, Papers, Reference Manager, RefWorks, Zotero
ENW
EndNote (version X9.1 and above), Zotero
BIB
BibTeX, JabRef, Mendeley, Zotero